I have been taking 10 mgs of Celexa for 2 weeks now. I am supposed to be slowly upping it to 20 mgs as I am sensitive to meds. I upped it to 12.5 mgs night before last and today I have thrown up like 3 times already. Is this normal when increasing? I feel okay otherwise, just anxious about throwing up and wondering if I am going to have to change meds. Anyone else know if this is normal? I feel like crying because I was doing better and the aniety started to increase again, so I have to up the meds. Wondering if I should ask my doc to see if I can stay at 10 mg and see if that is sufficient when it kicks in or suffer with this and get up to 20 mgs.
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...